# SDR ASAA2017060921019

- Difficulty date: June 9, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 35,364 hours, 10,633 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Duct
- Condition: Cracked
- Location: Anti Ice
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE COWL TAI AIR DUCT HAS APPROXIMATELY A ONE INCH CRACK NEAR 90 DEGREE BEND AT THE 12 O'CLOCK POSITION ABOVE THE CORE AND FWD OF THE PRECOOLER.  ACFT GROUNDED.  REMOVED TWO CLAMPS AND ONE BRACKET FROM THE NR 1 ENGINE COWL TAI DUCT. REPAIRED THE TAI DUCT.
